# SDR ASAA0540690

- Difficulty date: November 20, 2005
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 654957510
- Condition: Chafed
- Location: Fs 450-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND FORWARD CARGO DOOR WEB ABOVE HINGE ARMS CHAFED.  REPAIRED WEB IAW B737-400 SRM 51-70-13.  (M)
